# SDR DHL2003802015

- Difficulty date: December 31, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Engine: Cfmint CFM563C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 3 AND 4 OVER PRESSURE LIGHTS ILLUMINATED AFTER BRAKE RELEASE DURING TAKEOFF ROLL.  RTO PERFORMED.  CONFERRED WITH MX AFTER LIGHTS EXTINGUISHED AND CONTINUED FLIGHT.   NOTED BY MX NO REJECTED T/O INSPECTION REQUIRED DUE TO ZERO AIRSPEED AND MINIMAL BRAKING.    PERFORMED THE NECESSARY TROUBLESHOOTING TO ISOLATE NR 3 AND NR 4 ENGINE OVERPRESSURE LIGHT ILLUMINATING AT TAKEOFF POWER.   NO FAULT FOUND PER WDM 36-3-2.  REMOVED AND REPLACED NR 4 BLEED AIR REGULATOR VALVE PER DC-8 M/M 36-12-1.  OPS CHECKED SERVICEABLE PER JRH 12.2 OF NR 3 AND 4 ENGINE.
